OpenstarTs >
EUT-Periodici >
Rendiconti dell’Istituto di matematica dell’Università di Trieste: an International Journal of Mathematics >
Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.07 (1975) >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/6515

Title: B. I. B. designs e grafi di dimensione n
Authors: Gionfriddo, Mario
Issue Date: 1975
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Citation: Mario Gionfriddo, "B. I. B. designs e grafi di dimensione n", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 7 (1975), pp. 1-11.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
7 (1975)
Abstract: Dopo brevi richiami sui B.I.B. Designs e sugli n-Grafi si dimostra una certa analogia tra Block Design e Grafo $n-dimensionale$ , si definiscono gli n-Grafi associati ai B.I.B. Designs e si studiano alcune loro proprietà. Si trovano, infine, i grafi di dimensione 1 che possono essere associati a B.I.B. Designs simmetrici.
After short references to B.I.B. Designs and $n-Graphs$ we show that there exist a certain analogy between Block Design and Graph of dimension $n$ ; $n-Graphs$ associated to B.I.B. Designs are defined and some of their properties are studied. We determine at last the graphs of dimension 1 which can be associated to a simmetric B.I.B. Design.
URI: http://hdl.handle.net/10077/6515
ISSN: 0049-4704
Appears in Collections:Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.07 (1975)

Files in This Item:

File Description SizeFormat
GionfriddoRendMat07.pdf728.93 kBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.